Please use this identifier to cite or link to this item:
Title: The exponentiated odd weibull-topp-leone-g family of distributions: model, properties and applications
Authors: Chamunorwa, Simbarashe
Oluyede, Broderick
Makubate, Boikanyo
Chipepa, Fastel
Keywords: Linear representation
Issue Date: 2021
Publisher: Botswana International University of Science & Technology
Series/Report no.: Pakistan Journal of Statistics;Vol. 37; No. 2: p. 143-158
Abstract: In this paper, a new generalized family of distributions called the exponentiated odd Weibull-Topp-Leone-G (EOW-TL-G) family of distributions is presented. A linear representation of the proposed model is also presented. A simulation study to examine the consistency of the maximum likelihood estimates is conducted. Usefulness of the new proposed model was assessed by means of applications to two real data examples.
Appears in Collections:Research Papers

Files in This Item:
File Description SizeFormat 
Document1.pdfAbstract58.67 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Apr 16, 2024


checked on Apr 16, 2024

Google ScholarTM


Items in MSUIR are protected by copyright, with all rights reserved, unless otherwise indicated.